# SDR ASAA2023073044372

- Difficulty date: July 30, 2023
- Submitted: August 3, 2023
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 34,969 hours, 10,974 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 350594512
- Part serial: GRTF0982
- Condition: Leaking
- Location: #1 Engine
- Part time: 46,013 hours, 16,205 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

#1 ENGINE OIL TREND DATA SHOWS OIL CONSUMPTION CONTINUES TO BE GREATER THAN EXPECTED. (#PRI1/ETOPS)ENGINE POWER RUN REQUIRED. GROUNDED - YES. (RESOLVED ON W/O: 1961028 TASKCARD: N/R-00001 ) ACCOMPLISHED TSR STEPS 1+2. FOUND OIL INSIDE STARTER EXHAUST. PERFORMED DRY MOTOR. STARTER WAS SMOKING AND SPRAYING OIL OUT OF THE EXHAUST SCREEN. REMOVED AND REPLACED STARTER REF AMM 80-11-01. OPS CHECK GOOD. LEAK CHECK GOOD. FOUND NO OTHER LEAKS. THIS COMPLETES TSR714714. SEAMC DAVE NOTIFIED.
